# SDR P5CA9601092

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP AT STA 1820 IN STRINGER 4 LT AREA.  INST NEW CLIP (P/N 65B38600-160) AND RIVETED OBTAINED FROM STA STOCK PER SRM 51-30-02.
